Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Is it safe to put baby powder and vagina sprays on vagina after getting rid of yeast infection?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
is it good to put baby powder or those vagina sprays on your vagina area after getting rid of a yeast infection? I am so scared of everything now. And if not what can I use down there?
Posted Fri, 27 Dec 2013 in Vaginal and Uterus Health
Answered by Dr. Monika Choudhary 15 days later
Brief Answer: no need except keep area dry & use cotton ug Detailed Answer: Hi XXXXX Welcome to health care magic. If you have recovered fully from fungal infection in the vaginal area then there is practically no need to put any vaginal spray or sprinkle any baby powder down there. The only thing you require is to keep the vaginal area clean and dry, use cotton under garments which will protect the area from moisture which is a very common problem related to frequent fungal infections. If you have excessive secretions down there you may use sanitary pad for the same but unnecessary powders and exposure to chemical is not indicated. I hope the advice will be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor